# SDR UALA2009080502352

- Difficulty date: August 5, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 39,022 hours, 10,887 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  NO EMERGENCY SEAT LIGHTING RT SIDE B-ZONE.  BATTERY PACK REPLACEMENT, NO HELP.  CHASING WIRES NOW.  REPLACED BATTERY PACK, OPS CHK OKAY.
